Assist. Prof. Dr. Pembe Sabancıgil Özder

Journal Papers

 

1. Mahmudov, N. I. and Sabancıgil, P., q-parametric Bleimann Butzer and Hahn

operators, Journal of Inequalities and Applications, Art. ID 816367, 15 pp, 2008.  

2. Sabancıgil P., Higher order generalization of q-Bernstein operators, Journal of Computational Analysis and Applications, vol.12, no.4, pp. 821-827, 2010.

3. Mahmudov, N. I. and Sabancıgil, P., Some Approximation Properties of q-parametric

 BBH Operators, Journal of Computational Analysis and Applications, vol.12, no.1, pp. 111-123, 2010.

4. Mahmudov, N. I. and Sabancıgil, P., On genuine q-Bernstein-Durrmeyer operators,  Journal of Publicationes Mathematicae Debrecen, vol.76, 2010 .

5. Mahmudov, N. I., Özarslan M.A. and Sabancıgil, P., I-Approximation Properties of Certain Class of Linear Positive Operators, Studia sci. Math Hungarica, vol.48,  pp. 205-219, 2011.

6. Mahmudov, N. I. and Sabancıgil, P., A q-analogue of the Meyer-König and Zeller operators, Bulletin of the Malaysian Mathematical Sciences Society, (2) 35(1), pp. 39–51, 2012.

7. Mahmudov, N. I. and Sabancıgil, P., Voronovskaja Type Theorem for the Lupaş q-analogue of the Bernstein operators, Mathematical Communications, vol.17, pp. 83-91, 2012.

8. Mahmudov, N. I. and Sabancıgil, P., Approximation Theorems for q-Bernstein-Kantorovich Operators, Filomat, vol.27:4, pp. 721-730, 2013.